# SDR CA081217003

- Difficulty date: December 16, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 601R95655
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE THE PILOT NOTICED THE AIRCRAFT CABIN ALTITUDE WAS CLIMBING SO HE INITIATED AN EMERGENCY DESCENT.  HE THEN HEARD A LOUD POP/BANG THAT SOUNDED LIKE IT CAME FROM THE AFT OF THE AIRCRAFT.  NOT TO LONG AFTER THAT ALL THE OXYGEN MASKS DEPLOYED IN THE CABIN.  THE AIRCRAFT ALSO HAD A MEL FOR THE RIGHT PACK PRIOR TO THE FLIGHT  THE CAPITAN DID NOT DECLARE AN EMERGENCY AND THE PLANE LANDED WITHOUT INCIDENT.  MX FOUND A SUPPLY DUCT COMING FROM THE LEFT PACK GOING BEHIND THE APU INTO THE AFT PRESSURE BULKHEAD BLOWN.  THEY ARE ORDERING PARTS AND WILL REPAIR ACCORDINGLY 17- O2 GENERATORS WERE ACTIVATED.
